About Me: Male, 64, Mystic, CT, member since Jan 2021
63 year old, young at heart and body. I've always been active and continue to Walk, Run, Bike and Swim. But, I have a prostate issue and a stent in my heart. The meds cause ED and even though I use Cialis, I have issues getting an erection. However, some hours later,
[More] I'll get an erection, which tells me the issues is in between my ears.
"Thank you. This does help. We've only been together for 2 months and recently got physical. She's VERY understanding and wants to help me in any way she can. The voice in my head tells me, 'ur not getting an erection', even when I ta..."
"I'm a healthy 63 but the meds I'm on affect my performance / erection. Meds are for a stent in my heart and enlarged prostate. I can get an erection before and after intimacy but the minute we start, what's between my ears kicks in. Ho..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.